# SDR IXXA090064O

- Difficulty date: October 26, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,634 hours, 25,530 cycles
- Engine: Pwa JT3D*
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Burned
- Location: Zone 400
- Part time: 83,634 hours, 25,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM TAPA NR 4 ENG EPR INOP, NR 4 GENERATOR CAUSED A MOMENTARY LOSS OF ALL POWER THEN LOCKED OUT-SHORTLY AFTER ZOLTS AND FREQUENCY WENT TO ZERO, AND NR 4 ENG BEGAN TO SPARK EVERY 25 SECONDS THE CREW SHUTDOWN NR 4 ENG.  THEY RETURNED TO TAPA WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED EPR RATIO TRANSMITTER, RT IGNITER PLUG. DURING ENGINE RUN NUMBER FOUR EXPERIENCED OTHER MALFUNCTION. MAINTENANCE INSPECTED NUMBER FOUR ENGINE AND FOUND PYLON WIRING WAS BURNED. NR 4 ENGINE PYLON WIRING DEFERRED TO MCC IAW ATI MM 13.04, GMM 3.117. MAINTENANCE IN MCC REPLACED PYLON ELECTRICAL WIRING. OPERATIONAL CHECK GOOD IAW WD 23-4-3, 24-2-1, 24-2-4, 24-2-8, 24-3-6, 24-37, 24-3-8, 24-3-9, 26-1-1, 28-4-1, 28-5-
